# SDR SWAA2023053143125

- Difficulty date: April 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED ATTACH ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-05-0G-0 AND DWG 146A8123; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A8123.;[07] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT TABLE
